Correction to “On the density of geometrically finite Kleinian groups”

Jeffrey F. Brock Brown University Kenneth W. Bromberg University of Utah

Differential Geometry mathscidoc:1911.43013

Acta Mathematica, 219, (1), 17-19, 2017
This erratum corrects an error arising in the proof of Proposition 6.4 in the article “On the density of geometrically finite Kleinian groups”
No keywords uploaded!
[ Download ] [ 2019-11-26 15:53:08 uploaded by actaadmin ] [ 272 downloads ] [ 0 comments ]
@inproceedings{jeffrey2017correction,
  title={Correction to “On the density of geometrically finite Kleinian groups”},
  author={Jeffrey F. Brock, and Kenneth W. Bromberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191126155308327888524},
  booktitle={Acta Mathematica},
  volume={219},
  number={1},
  pages={17-19},
  year={2017},
}
Jeffrey F. Brock, and Kenneth W. Bromberg. Correction to “On the density of geometrically finite Kleinian groups”. 2017. Vol. 219. In Acta Mathematica. pp.17-19. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191126155308327888524.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved